# SDR NACA2025042200002

- Difficulty date: April 22, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,857 hours, 20,076 cycles
- Engine: Pwa PW4060
- Engine time: 852 hours, 371 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Malfunctioned
- Location: Vibration
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VIBRATION MONITOR OSCILLATES BETWEEN 0.5 TO 5.0 DURING CLIMB WITH NO VIBRATION FELT IN AIRCRAFT. ACCOMPLISHED WIRING CHECK FROM R ENG FAN ACCELEROMETER TO H132 D2708B NO WIRING ISSUES. ALSO APPLIED FIM 77-31 FT 807 AVM BITE/ERASE PROCEDURE. NO EICAS MESSAGE PRESENT.
